# SDR FDEA201706221743

- Difficulty date: June 22, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 73,022 hours, 13,960 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104513
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT BS 635, LBL 27.5 FOUND CRACKED.  SEAT TRACK SEGMENT CUT OUT BETWEEN BS 625 TO 665, AND REMOVED IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  HFEC INSPECTION CARRIED OUT ON AREA FOUND NO CRACK EVIDENT.   A NEW  SEAT TRACK SEGMENT AND REPAIR SPLICES IAW SRM 53-00-  52-2R, FIG 201, REPAIR 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
